# SDR C2XA08IA084

- Difficulty date: March 14, 2008
- Submitted: March 21, 2008
- Operation: Air carrier
- Aircraft: N13995
- Make and model: Emb EMB-145LR
- Aircraft serial: 145295
- Aircraft time: 18,418 hours, 13,925 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701
- Condition: Inoperative
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BTR - FLIGHT 2078, THE CREW REPORTED A BANGING NOISE FROM THE NLG AREA.  MAINTENANCE INSPECTED THE AIRCRAFT AND IT WAS FERRIED TO IAH ON 03/15/08 WHERE IT LANDED WITHOUT INCIDENT.  IAH MAINTENANCE REMOVED AND REPLACED THE LEFT MAIN LANDING GEAR UPLOCK PROXIMITY SWITCH, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
